# SDR DALA2018022801271

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FWD CORNER OF THE LT WINDOW RING PAN BS 696.  THE PAN WAS TRIMMED OUT, NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.  REPAIRED IAW SRM 56-20-02-2R-1 FIG.202, SRM 51-41-02-0G AND SRM 51-41-05-0G.
